Toward a Theory of Planarity: Hanani-Tutte and Planarity Variants
Vol. 17, no. 4, pp. 367-440, 2013. Regular paper.
Abstract We study Hanani-Tutte style theorems for various notions of planarity, including partially embedded planarity and simultaneous planarity. This approach brings together the combinatorial, computational and algebraic aspects of planarity notions and may serve as a uniform foundation for planarity, as suggested earlier in the writings of Tutte and Wu.
Submitted: November 2012.
Reviewed: March 2013.
Revised: April 2013.
Accepted: May 2013.
Final: May 2013.
Published: July 2013.
Communicated by Walter Didimo and Maurizio Patrignani
article (PDF)